| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unk.Date of event-unk.Posterior chamber single piece foldable intraocular lens.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
Information regarding a cc4204a intraocular lens, diopter +22.0 wasreceived with "didn't load right.Wasted" recorded.Attempts to obtain additional information have not been successful.